Sowmiya S
Sowmiya S
Assistant Professor
Verified email at kahedu.edu.in
Title
Cited by
Cited by
Year
Approximate controllability result for nonlinear impulsive neutral fuzzy stochastic differential equations with nonlocal conditions
S Narayanamoorthy, S Sowmiya
Advances in Difference Equations 2015 (1), 1-16, 2015
32015
Assessment of fracture toughness using EWF of IFHS steel
S Sowmiya, MMA Hafeez, S Koley, VV Kumar, VY Devi
Materials Today: Proceedings 37, 480-483, 2021
12021
Material selection model using spherical Dombi fuzzy graph approach
PKKNS Sowmiya
Materials Today:Proceedings, 2020
2020
Z-homomorphism and Cartesian product on fuzzy α-translations and fuzzy β-multiplications of z-algebras
S Sowmiya, P Jeyalakshmi
AIP Conference Proceedings 2261 (1), 030098, 2020
2020
Cuckoo search based clustering with efficient network coding to improve reliability in mobile ADHOC network
SS S.Yasotha, B.Vennila
waffen-und kostumkunde 11 (4), 159-173, 2020
2020
Controllability Result for Nonlinear Impulsive Neutral Fuzzy Stochastic Differential Equations in Banach Space
SNS Sowmiya
Dynamics of Continuous, Discrete and Impulsive Systems, 79-91, 2018
2018
APPROXIMATE CONTROLLABILITY RESULTS FOR IMPULSIVE LINEAR FUZZY STOCHASTIC DIFFERENTIAL EQUATIONS UNDER NONLOCAL CONDITIONS
S Narayanamoorthy, S Sowmiya
International Journal of Fuzzy Logic Systems 5 (4), 27-36, 2015
2015
Explicit Solution between Homogenous and d-dimensional Linear Fuzzy Stochastic Differential Equations
S NARAYANAMOORTHY, S SOWMIYA
International Journal of Applied Engineering Research 10 (51), 2015, 2015
2015
Controllability Result for Nonlocal Nonlinear Impulsive Fuzzy Stochastic Differential Systems
S Sowmiya, S Narayanamoorthy
Intern. J. Fuzzy Mathematical Archive 6 (2), 119-126, 2015
2015
FUZZY α-TRANSLATIONS AND FUZZY β-MULTIPLICATIONS OF Z-ALGEBRAS
S SOWMIYA, P JEYALAKSHMI
The system can't perform the operation now. Try again later.
Articles 1–10